MathSciNet Relay Station
MathSciNet bibliographic data
MR228243 81.46 (46.00)
Roberts, J. E. Rigged Hilbert spaces in quantum mechanics. Comm. Math. Phys. 3 1966 98–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement